# SDR USAA001330

- Difficulty date: August 13, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Part time: 46,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CLIP CORRODED 1 INCH BY 3 INCHES, STATION 1155 BETWEEN LONGERON 30 AND 29 RIGHT.  REPLACED SKIN CLIP WITH MFG''S ONE.  (M)
